Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Corrected Outer Functions

Evgueni Doubtsov
Proceedings of the American Mathematical Society
Vol. 126, No. 2 (Feb., 1998), pp. 515-522
Stable URL: http://www.jstor.org/stable/118715
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Corrected Outer Functions
Preview not available

Abstract

Given 0 < p < 2 and a strictly positive continuous function φ on the unit circle, we construct a bounded analytic function g such that |g*|=φ a.e., and g is in the Besov space Ap 1 on the unit disc.

Page Thumbnails

  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521
  • Thumbnail: Page 
522
    522